# SDR UPS06246393

- Difficulty date: February 28, 2006
- Submitted: March 8, 2006
- Operation: Air carrier
- Aircraft: N930UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19096
- Aircraft time: 57,004 hours, 42,859 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fs 1163 S20r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SP REF DMI D-320435, DENT AT FS 1163 AT STR 20R INCOMING MEASUREMENT (APPROX) OF 3.0"DIA X .200 DEEP AND GOUGED 2.0" X .005"DEEP.  CUT OUT DAMAGE AT FS 1163, STR 20R IAW SRM 53-30-03 FIG 5.  FABRICATED AND INSTALLED REPAIR FILLERS (2EA), AND REPAIR DOUBLER IAW UPS EO B727-5330-23883-A, SAA EA 727-5330-01-A0093.
